M. Hesaaraki, B. Raessi, "Existence of solutions for a family of polyharmonic and biharmonic equations", International Journal of Mathematics and Mathematical Sciences, vol. 2005, Article ID 561415, 13 pages, 2005. https://doi.org/10.1155/IJMMS.2005.3405
Existence of solutions for a family of polyharmonic and biharmonic equations
We consider a family of polyharmonic problems of the form in , on , where is a bounded domain, , and . By using the fibering method, we obtain some results about the existence of solution and its multiplicity under certain assumptions on . We also consider a family of biharmonic problems of the form , where , and , , and the boundary condition are the same as above. For this problem, we prove the existence and multiplicity of solutions too.
Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.